# SDR CA010402005

- Difficulty date: March 10, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,941 hours
- Engine: Lyc O320E3D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05121871
- Condition: Cracked
- Location: Fuselage
- Part time: 8,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER AFT DOOR POSTS INSPECTED PER SEB 97-1 AND FOUND LT CRACKED. INSTALLED SERVICE KITS SK172-149-1 AND -2 TO CORRECT.
